# SDR 97ZZZX3890

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 7ECA
- System (JASC): 2720 · Rudder Control System
- Part: Wrist Shaft
- Part number: 12411
- Condition: Pin Worn
- Location: Toe Brake
- Part time: 1,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1974 AND LATER, 73CA CITABRIA AIRCRAFT WHICH UTILIZE TOE BRAKES.  AT APROXIMATELY 1,700 HOURS TT, FOUND WRIST PINS IN RUDDER/BRAKE PEDAL WORN TO ALMOST FAILURE.  LOSS OF PIN WOULD INTERFERE WITH BRAKE OR RUDDER ACTION.
